53 Publications

Mark all

[53]
2019 | Journal Article | LibreCat-ID: 12971
Jin L, Steffen E. Unions of 1-factors in r-graphs and overfull graphs. J of Combinatorics, to appear. 2019.
LibreCat
 
[52]
2019 | Preprint | LibreCat-ID: 13114
Lu Y, Luo R, Schubert M, Steffen E, Zhang C-Q. Flows on signed graphs without long barbells. arXiv:190811004. 2019.
LibreCat
 
[51]
2019 | Preprint | LibreCat-ID: 15445
Mattiolo D, Steffen E. Highly edge-connected regular graphs without large factorizable  subgraphs. arXiv:191209704. 2019.
LibreCat
 
[50]
2019 | Preprint | LibreCat-ID: 13445
Steffen E, Vogel A. Concepts of signed graph coloring. arXiv:190909381. 2019.
LibreCat
 
[49]
2019 | Preprint | LibreCat-ID: 12970
Klopp A, Steffen E. Fractional matchings and component-factors of (edge-chromatic critical)  graphs. arXiv:190312385. 2019.
LibreCat
 
[48]
2018 | Journal Article | LibreCat-ID: 10142
Steffen E. Approximating Vizing’s independence number conjecture. Australasian Journal of Combinatorics. 2018;71(1):153-160.
LibreCat
 
[47]
2018 | Journal Article | LibreCat-ID: 10130
Rollová E, Schubert M, Steffen E. Signed Graphs with Two Negative Edges . Electronic Journal of Combinatorics. 2018;25(2).
LibreCat
 
[46]
2018 | Journal Article | LibreCat-ID: 10129
Fiol MA, Mazzuoccolo G, Steffen E. Measures of Edge-Uncolorability of Cubic Graphs. The Electronic Journal of Combinatorics. 2018;25(4).
LibreCat
 
[45]
2018 | Journal Article | LibreCat-ID: 10132
Jin L, Mazzuoccolo G, Steffen E. Cores, joins  and the Fano-flow conjectures. Discussiones Mathematicae Graph Theory. 2018;38:165-175. doi:10.7151/dmgt.1999
LibreCat | DOI
 
[44]
2017 | Book (Editor) | LibreCat-ID: 10146
Maier GW, Engels G, Steffen E, eds. Handbuch Gestaltung digitaler und vernetzter Arbeitswelten. 1st ed. Springer Berlin Heidelberg; 2017.
LibreCat
 
[43]
2017 | Book Chapter | LibreCat-ID: 10147
Simon D, Steffen E. Digitale Zukunft: ein inter- und transdisziplinäres Thema. In: Maier GW, Engels G, Steffen E, eds. Handbuch Gestaltung digitaler und vernetzter Arbeitswelten,. 1st ed. Springer Berlin Heidelberg; 2017:1-12.
LibreCat
 
[42]
2017 | Book Chapter | LibreCat-ID: 10143
Engels G, Maier GW, Ötting SK, Steffen E, Teetz A. Gerechtigkeit in flexiblen Arbeits- und Managementprozessen. In: Wischmann S, Hartmann EA, eds. Zukunft der Arbeit – Eine praxsnahe Betrachtung. Springer Vieweg; 2017:221-231.
LibreCat
 
[41]
2017 | Journal Article | LibreCat-ID: 10155
Mazzuoccolo G, Steffen E. Nowhere-zero 5-flows on cubic graphs with oddness 4. J Graph Theory. 2017;85:363 – 371.
LibreCat
 
[40]
2017 | Journal Article | LibreCat-ID: 10156
Bej S, Steffen E. Factors of edge-chromatic critical graphs: a brief survey and some equivalences. Lecture Notes of Seminario Interdisciplinare di Matematica. 2017;14:37-48.
LibreCat
 
[39]
2017 | Journal Article | LibreCat-ID: 10157
Jin L, Steffen E. Petersen cores and the oddness of cubic graphs. J Graph Theory. 2017;84:109-120.
LibreCat
 
[38]
2016 | Journal Article | LibreCat-ID: 10158
Jin L, Kang Y, Steffen E. Face-degree bounds for planar critical graphs. Electronic Journal of Combinatorics. 2016;23(3).
LibreCat
 
[37]
2016 | Journal Article | LibreCat-ID: 10160
Jin L, Kang Y, Steffen E. Remarks on planar critical graphs. Discrete Applied Mathematics. 2016;200:200–202.
LibreCat
 
[36]
2016 | Journal Article | LibreCat-ID: 10161
Jin L, Kang Y, Steffen E. Choosability in signed planar graphs. European J Combinatorics. 2016;52:234-243.
LibreCat
 
[35]
2016 | Journal Article | LibreCat-ID: 10159
Kang Y, Steffen E. The chromatic spectrum of signed graphs. Discrete Mathematics . 2016;339:234-243.
LibreCat
 
[34]
2015 | Journal Article | LibreCat-ID: 10165
Steffen E. 1-factor-and cycle covers of cubic graphs. J Graph Theory. 2015;78(3):195 – 206.
LibreCat
 
[33]
2015 | Journal Article | LibreCat-ID: 10166
Schubert M, Steffen E. Nowhere-zero flows on signed regular graphs. European J Combinatorics. 2015;48:34-47.
LibreCat
 
[32]
2015 | Journal Article | LibreCat-ID: 10162
Steffen E. Intersecting 1-factors and nowhere-zero 5-flows. Combinatorica. 2015;35:633-640.
LibreCat
 
[31]
2015 | Journal Article | LibreCat-ID: 10163
Steffen E. Edge-colorings and circular flow numbers of regular graphs. J Graph Theory. 2015;79:1-7.
LibreCat
 
[30]
2015 | Journal Article | LibreCat-ID: 10164
Máčajová E, Steffen E. The difference between the circular and the integer flow number of bidirected graphs. Discrete Mathematics. 2015;338:866-867.
LibreCat
 
[29]
2014 | Journal Article | LibreCat-ID: 10167
Schubert M, Steffen E. The set of circular flow numbers of regular graphs. J Graph Theory. 2014;76:297-308.
LibreCat
 
[28]
2014 | Journal Article | LibreCat-ID: 10169
Hägglund J, Steffen E. Petersen colorings and some families of snarks. Ars Mathematica Contemporanea. 2014;312:476-478.
LibreCat
 
[27]
2012 | Journal Article | LibreCat-ID: 10172
Mkrtchyan V, Steffen E. Maximum Δ-edge-colorable subgraphs of class II graphs. J Graph Theory. 2012;70:473-482.
LibreCat
 
[26]
2012 | Journal Article | LibreCat-ID: 10173
Mkrtchyan V, Steffen E. Measures of edge-uncolorability. Discrete Mathematics. 2012;312:476-478.
LibreCat
 
[25]
2012 | Journal Article | LibreCat-ID: 10170
Brinkmann G, Crevals Simon, Melot H, Rylands Leanne J., Steffen E. α-labelings and the structure of trees with nonzero α-deficit . Discrete Mathematics and Theoretical Computer Science. 2012;14.1:159-174.
LibreCat
 
[24]
2012 | Journal Article | LibreCat-ID: 10171
Steffen E. Nearly nowhere-zero r-flow graphs. Discrete Mathematics. 2012;312:2757-2759.
LibreCat
 
[23]
2010 | Journal Article | LibreCat-ID: 10174
Steffen E. Tutte’s 5-flow conjecture for cyclically highly connected cubic graphs. Discrete Mathematics. 2010;310:385-389.
LibreCat
 
[22]
2010 | Preprint | LibreCat-ID: 10202
Mkrtchyan V, Steffen E. Bricks and conjectures of Berge, Fulkerson and Seymour. arXiv:10035782. 2010.
LibreCat
 
[21]
2008 | Journal Article | LibreCat-ID: 10175
Mohar B, Steffen E. Relating embedding and coloring properties of snarks. Ars Mathematica Contemporanea. 2008;1:169-184.
LibreCat
 
[20]
2006 | Journal Article | LibreCat-ID: 10176
Boben M, Pisanski T, Ravnik N, Steffen E. Erratum to „Reductions of Symmetry configurations n3. Discrete Applied Mathematics. 2006;154(11):1645-1646.
LibreCat
 
[19]
2004 | Journal Article | LibreCat-ID: 10177
Steffen E. Measurements of edge-uncolorability. Discrete Mathematics. 2004;280:191-214.
LibreCat
 
[18]
2004 | Journal Article | LibreCat-ID: 10178
Grünewald S, Steffen E. Independent Sets and 2-factors in edge-chromatic critical graphs. J Graph Theory. 2004;45:113-118.
LibreCat
 
[17]
2001 | Journal Article | LibreCat-ID: 10180
Steffen E. On bicritical snarks. Math Slovaca. 2001;51:141-150.
LibreCat
 
[16]
2001 | Journal Article | LibreCat-ID: 10179
Steffen E. Circular flow numbers of regular multigraphs. J Graph Theory. 2001;36:24-34.
LibreCat
 
[15]
2000 | Journal Article | LibreCat-ID: 10186
Carstens HG, Dinski T, Steffen E. Reductions of Symmetry configurations n3. Discrete Applied Mathematics. 2000;99:401-411.
LibreCat
 
[14]
2000 | Journal Article | LibreCat-ID: 10182
Brinkmann G, Choudum SA, Grünewald S, Steffen E. Bounds for the independence number of critical graphs. Bull London Math Soc. 2000;32:137-140.
LibreCat
 
[13]
2000 | Journal Article | LibreCat-ID: 10183
Steffen E. A refinement of Vizing’s theorem. Discrete Mathematics. 2000;218:289-291.
LibreCat
 
[12]
1999 | Journal Article | LibreCat-ID: 10191
Grünewald S, Steffen E. Chromatic-index-critical graphs of even order. J Graph Theory. 1999;30:27-36.
LibreCat
 
[11]
1999 | Journal Article | LibreCat-ID: 10189
Steffen E. Non-bicritical critical snarks. Graphs Comb. 1999;15:473-480.
LibreCat
 
[10]
1999 | Journal Article | LibreCat-ID: 10187
Steffen E. Counterexamples to a conjecture about Petersen-minors in supersnarks. Discrete Mathematics. 1999;207:291-292.
LibreCat
 
[9]
1999 | Journal Article | LibreCat-ID: 10190
Grünewald S, Steffen E. Cyclically 5-edge connected non-bicritical critical snarks. Discuss Math Graph Theory. 1999;19:5-11.
LibreCat
 
[8]
1998 | Journal Article | LibreCat-ID: 10193
Brinkmann G, Steffen E. Snarks and reducibility. Ars Combinatoria. 1998;50:292-296.
LibreCat
 
[7]
1998 | Journal Article | LibreCat-ID: 10194
Brinkmann G, Steffen E. Chromatic-index-critical graphs of Orders 11 and 12. European J Combinatorics. 1998;19:889-900.
LibreCat
 
[6]
1998 | Journal Article | LibreCat-ID: 10195
Steffen E. Classification and characterizations of snarkse. Discrete Mathematics. 1998;188:183-203 (.
LibreCat
 
[5]
1997 | Journal Article | LibreCat-ID: 10196
Brinkmann G, Steffen E. 3- and 4-critical graphs of small even order. Discrete Mathematics. 1997;188:193-197.
LibreCat
 
[4]
1996 | Journal Article | LibreCat-ID: 10197
Steffen E. Counterexamples to a conjecture about bottlenecks in non-Tait-colourable cubic graphs. Discrete Mathematics. 1996;161:315.
LibreCat
 
[3]
1996 | Journal Article | LibreCat-ID: 10198
Steffen E, Zhu X. Star chromatic numbers of graphs. Combinatorica. 1996;16:439-448.
LibreCat
 
[2]
1996 | Journal Article | LibreCat-ID: 10199
Steffen E. Tutte’s 5-flow conjecture for graphs of non-orientable genus 5. J Graph Theory. 1996;22:309-319.
LibreCat
 
[1]
1992 | Conference Paper | LibreCat-ID: 10201
Steffen E. Complexity results for the default- and autoepistemic logic. In: Börger E, ed. Computer Science Logic . Vol 626. Springer Berlin Heidelberg; 1992:339-352.
LibreCat
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

53 Publications

Mark all

[53]
2019 | Journal Article | LibreCat-ID: 12971
Jin L, Steffen E. Unions of 1-factors in r-graphs and overfull graphs. J of Combinatorics, to appear. 2019.
LibreCat
 
[52]
2019 | Preprint | LibreCat-ID: 13114
Lu Y, Luo R, Schubert M, Steffen E, Zhang C-Q. Flows on signed graphs without long barbells. arXiv:190811004. 2019.
LibreCat
 
[51]
2019 | Preprint | LibreCat-ID: 15445
Mattiolo D, Steffen E. Highly edge-connected regular graphs without large factorizable  subgraphs. arXiv:191209704. 2019.
LibreCat
 
[50]
2019 | Preprint | LibreCat-ID: 13445
Steffen E, Vogel A. Concepts of signed graph coloring. arXiv:190909381. 2019.
LibreCat
 
[49]
2019 | Preprint | LibreCat-ID: 12970
Klopp A, Steffen E. Fractional matchings and component-factors of (edge-chromatic critical)  graphs. arXiv:190312385. 2019.
LibreCat
 
[48]
2018 | Journal Article | LibreCat-ID: 10142
Steffen E. Approximating Vizing’s independence number conjecture. Australasian Journal of Combinatorics. 2018;71(1):153-160.
LibreCat
 
[47]
2018 | Journal Article | LibreCat-ID: 10130
Rollová E, Schubert M, Steffen E. Signed Graphs with Two Negative Edges . Electronic Journal of Combinatorics. 2018;25(2).
LibreCat
 
[46]
2018 | Journal Article | LibreCat-ID: 10129
Fiol MA, Mazzuoccolo G, Steffen E. Measures of Edge-Uncolorability of Cubic Graphs. The Electronic Journal of Combinatorics. 2018;25(4).
LibreCat
 
[45]
2018 | Journal Article | LibreCat-ID: 10132
Jin L, Mazzuoccolo G, Steffen E. Cores, joins  and the Fano-flow conjectures. Discussiones Mathematicae Graph Theory. 2018;38:165-175. doi:10.7151/dmgt.1999
LibreCat | DOI
 
[44]
2017 | Book (Editor) | LibreCat-ID: 10146
Maier GW, Engels G, Steffen E, eds. Handbuch Gestaltung digitaler und vernetzter Arbeitswelten. 1st ed. Springer Berlin Heidelberg; 2017.
LibreCat
 
[43]
2017 | Book Chapter | LibreCat-ID: 10147
Simon D, Steffen E. Digitale Zukunft: ein inter- und transdisziplinäres Thema. In: Maier GW, Engels G, Steffen E, eds. Handbuch Gestaltung digitaler und vernetzter Arbeitswelten,. 1st ed. Springer Berlin Heidelberg; 2017:1-12.
LibreCat
 
[42]
2017 | Book Chapter | LibreCat-ID: 10143
Engels G, Maier GW, Ötting SK, Steffen E, Teetz A. Gerechtigkeit in flexiblen Arbeits- und Managementprozessen. In: Wischmann S, Hartmann EA, eds. Zukunft der Arbeit – Eine praxsnahe Betrachtung. Springer Vieweg; 2017:221-231.
LibreCat
 
[41]
2017 | Journal Article | LibreCat-ID: 10155
Mazzuoccolo G, Steffen E. Nowhere-zero 5-flows on cubic graphs with oddness 4. J Graph Theory. 2017;85:363 – 371.
LibreCat
 
[40]
2017 | Journal Article | LibreCat-ID: 10156
Bej S, Steffen E. Factors of edge-chromatic critical graphs: a brief survey and some equivalences. Lecture Notes of Seminario Interdisciplinare di Matematica. 2017;14:37-48.
LibreCat
 
[39]
2017 | Journal Article | LibreCat-ID: 10157
Jin L, Steffen E. Petersen cores and the oddness of cubic graphs. J Graph Theory. 2017;84:109-120.
LibreCat
 
[38]
2016 | Journal Article | LibreCat-ID: 10158
Jin L, Kang Y, Steffen E. Face-degree bounds for planar critical graphs. Electronic Journal of Combinatorics. 2016;23(3).
LibreCat
 
[37]
2016 | Journal Article | LibreCat-ID: 10160
Jin L, Kang Y, Steffen E. Remarks on planar critical graphs. Discrete Applied Mathematics. 2016;200:200–202.
LibreCat
 
[36]
2016 | Journal Article | LibreCat-ID: 10161
Jin L, Kang Y, Steffen E. Choosability in signed planar graphs. European J Combinatorics. 2016;52:234-243.
LibreCat
 
[35]
2016 | Journal Article | LibreCat-ID: 10159
Kang Y, Steffen E. The chromatic spectrum of signed graphs. Discrete Mathematics . 2016;339:234-243.
LibreCat
 
[34]
2015 | Journal Article | LibreCat-ID: 10165
Steffen E. 1-factor-and cycle covers of cubic graphs. J Graph Theory. 2015;78(3):195 – 206.
LibreCat
 
[33]
2015 | Journal Article | LibreCat-ID: 10166
Schubert M, Steffen E. Nowhere-zero flows on signed regular graphs. European J Combinatorics. 2015;48:34-47.
LibreCat
 
[32]
2015 | Journal Article | LibreCat-ID: 10162
Steffen E. Intersecting 1-factors and nowhere-zero 5-flows. Combinatorica. 2015;35:633-640.
LibreCat
 
[31]
2015 | Journal Article | LibreCat-ID: 10163
Steffen E. Edge-colorings and circular flow numbers of regular graphs. J Graph Theory. 2015;79:1-7.
LibreCat
 
[30]
2015 | Journal Article | LibreCat-ID: 10164
Máčajová E, Steffen E. The difference between the circular and the integer flow number of bidirected graphs. Discrete Mathematics. 2015;338:866-867.
LibreCat
 
[29]
2014 | Journal Article | LibreCat-ID: 10167
Schubert M, Steffen E. The set of circular flow numbers of regular graphs. J Graph Theory. 2014;76:297-308.
LibreCat
 
[28]
2014 | Journal Article | LibreCat-ID: 10169
Hägglund J, Steffen E. Petersen colorings and some families of snarks. Ars Mathematica Contemporanea. 2014;312:476-478.
LibreCat
 
[27]
2012 | Journal Article | LibreCat-ID: 10172
Mkrtchyan V, Steffen E. Maximum Δ-edge-colorable subgraphs of class II graphs. J Graph Theory. 2012;70:473-482.
LibreCat
 
[26]
2012 | Journal Article | LibreCat-ID: 10173
Mkrtchyan V, Steffen E. Measures of edge-uncolorability. Discrete Mathematics. 2012;312:476-478.
LibreCat
 
[25]
2012 | Journal Article | LibreCat-ID: 10170
Brinkmann G, Crevals Simon, Melot H, Rylands Leanne J., Steffen E. α-labelings and the structure of trees with nonzero α-deficit . Discrete Mathematics and Theoretical Computer Science. 2012;14.1:159-174.
LibreCat
 
[24]
2012 | Journal Article | LibreCat-ID: 10171
Steffen E. Nearly nowhere-zero r-flow graphs. Discrete Mathematics. 2012;312:2757-2759.
LibreCat
 
[23]
2010 | Journal Article | LibreCat-ID: 10174
Steffen E. Tutte’s 5-flow conjecture for cyclically highly connected cubic graphs. Discrete Mathematics. 2010;310:385-389.
LibreCat
 
[22]
2010 | Preprint | LibreCat-ID: 10202
Mkrtchyan V, Steffen E. Bricks and conjectures of Berge, Fulkerson and Seymour. arXiv:10035782. 2010.
LibreCat
 
[21]
2008 | Journal Article | LibreCat-ID: 10175
Mohar B, Steffen E. Relating embedding and coloring properties of snarks. Ars Mathematica Contemporanea. 2008;1:169-184.
LibreCat
 
[20]
2006 | Journal Article | LibreCat-ID: 10176
Boben M, Pisanski T, Ravnik N, Steffen E. Erratum to „Reductions of Symmetry configurations n3. Discrete Applied Mathematics. 2006;154(11):1645-1646.
LibreCat
 
[19]
2004 | Journal Article | LibreCat-ID: 10177
Steffen E. Measurements of edge-uncolorability. Discrete Mathematics. 2004;280:191-214.
LibreCat
 
[18]
2004 | Journal Article | LibreCat-ID: 10178
Grünewald S, Steffen E. Independent Sets and 2-factors in edge-chromatic critical graphs. J Graph Theory. 2004;45:113-118.
LibreCat
 
[17]
2001 | Journal Article | LibreCat-ID: 10180
Steffen E. On bicritical snarks. Math Slovaca. 2001;51:141-150.
LibreCat
 
[16]
2001 | Journal Article | LibreCat-ID: 10179
Steffen E. Circular flow numbers of regular multigraphs. J Graph Theory. 2001;36:24-34.
LibreCat
 
[15]
2000 | Journal Article | LibreCat-ID: 10186
Carstens HG, Dinski T, Steffen E. Reductions of Symmetry configurations n3. Discrete Applied Mathematics. 2000;99:401-411.
LibreCat
 
[14]
2000 | Journal Article | LibreCat-ID: 10182
Brinkmann G, Choudum SA, Grünewald S, Steffen E. Bounds for the independence number of critical graphs. Bull London Math Soc. 2000;32:137-140.
LibreCat
 
[13]
2000 | Journal Article | LibreCat-ID: 10183
Steffen E. A refinement of Vizing’s theorem. Discrete Mathematics. 2000;218:289-291.
LibreCat
 
[12]
1999 | Journal Article | LibreCat-ID: 10191
Grünewald S, Steffen E. Chromatic-index-critical graphs of even order. J Graph Theory. 1999;30:27-36.
LibreCat
 
[11]
1999 | Journal Article | LibreCat-ID: 10189
Steffen E. Non-bicritical critical snarks. Graphs Comb. 1999;15:473-480.
LibreCat
 
[10]
1999 | Journal Article | LibreCat-ID: 10187
Steffen E. Counterexamples to a conjecture about Petersen-minors in supersnarks. Discrete Mathematics. 1999;207:291-292.
LibreCat
 
[9]
1999 | Journal Article | LibreCat-ID: 10190
Grünewald S, Steffen E. Cyclically 5-edge connected non-bicritical critical snarks. Discuss Math Graph Theory. 1999;19:5-11.
LibreCat
 
[8]
1998 | Journal Article | LibreCat-ID: 10193
Brinkmann G, Steffen E. Snarks and reducibility. Ars Combinatoria. 1998;50:292-296.
LibreCat
 
[7]
1998 | Journal Article | LibreCat-ID: 10194
Brinkmann G, Steffen E. Chromatic-index-critical graphs of Orders 11 and 12. European J Combinatorics. 1998;19:889-900.
LibreCat
 
[6]
1998 | Journal Article | LibreCat-ID: 10195
Steffen E. Classification and characterizations of snarkse. Discrete Mathematics. 1998;188:183-203 (.
LibreCat
 
[5]
1997 | Journal Article | LibreCat-ID: 10196
Brinkmann G, Steffen E. 3- and 4-critical graphs of small even order. Discrete Mathematics. 1997;188:193-197.
LibreCat
 
[4]
1996 | Journal Article | LibreCat-ID: 10197
Steffen E. Counterexamples to a conjecture about bottlenecks in non-Tait-colourable cubic graphs. Discrete Mathematics. 1996;161:315.
LibreCat
 
[3]
1996 | Journal Article | LibreCat-ID: 10198
Steffen E, Zhu X. Star chromatic numbers of graphs. Combinatorica. 1996;16:439-448.
LibreCat
 
[2]
1996 | Journal Article | LibreCat-ID: 10199
Steffen E. Tutte’s 5-flow conjecture for graphs of non-orientable genus 5. J Graph Theory. 1996;22:309-319.
LibreCat
 
[1]
1992 | Conference Paper | LibreCat-ID: 10201
Steffen E. Complexity results for the default- and autoepistemic logic. In: Börger E, ed. Computer Science Logic . Vol 626. Springer Berlin Heidelberg; 1992:339-352.
LibreCat
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed